# SDR SWIA202156909

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 27 FS 559+80 TO FS 617.0 SEAT TRACK HAS CORROSION   (C-CHECK) RO 3/10/2021    REMOVED CORRODED SEAT TRACKS, AND INSTALLED NEW SEAT TRACKS (P/N'S: 601R386631-3, 601R386631-9, AND 601R38779-9) WITH NEW HARDWARE ON LBL27 FROM FS559 +80 TO FS617.00 REF CRJ200 AMM 53-00-49-000-801 AND CRJ200 AMM 53-00-49-400-801 . TOOL: TUC7830 CAL DUE: 30NOV21. SEE CONTINUATION CARD FOR DETAILS.
